The identification of lymphoid cell subpopulations in sections of human lymphoid tissue and gingivitis in children using monoclonal antibodies

Seymour G.J., Crouch M.S., Powell R.N., Brooks D., Beckman I., Zola H., Bradley J. and Burns G.F. (1982) The identification of lymphoid cell subpopulations in sections of human lymphoid tissue and gingivitis in children using monoclonal antibodies. Journal of Periodontal Research, 17 3: 247-256. doi:10.1111/j.1600-0765.1982.tb01151.x


Author Seymour G.J.
Crouch M.S.
Powell R.N.
Brooks D.
Beckman I.
Zola H.
Bradley J.
Burns G.F.
Title The identification of lymphoid cell subpopulations in sections of human lymphoid tissue and gingivitis in children using monoclonal antibodies
Journal name Journal of Periodontal Research   Check publisher's open access policy
ISSN 0022-3484
Publication date 1982-01-01
Sub-type Article (original research)
DOI 10.1111/j.1600-0765.1982.tb01151.x
Open Access Status Not yet assessed
Volume 17
Issue 3
Start page 247
End page 256
Total pages 10
Subject 3500 Dentistry
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 45 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 38 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 09 Aug 2016, 14:22:47 EST by System User